Vol. 105, No. 1, 1983

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On equivalent category bases

John C. Morgan, II

Vol. 105 (1983), No. 1, 207–215
Abstract

Any category base in which every region contains a minimal region is equivalent to a topology.

Mathematical Subject Classification 2000
Primary: 54A05
Secondary: 28C15, 54E52
Milestones
Received: 26 August 1981
Revised: 19 October 1981
Published: 1 March 1983
Authors
John C. Morgan, II